# SDR HALA2011042400169

- Difficulty date: April 24, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 35,407 hours, 6,676 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: HG150AKM1
- Part serial: 5399
- Condition: Slow
- Location: Attitude
- Part time: 10,561 hours, 1,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - IN LEVEL FLIGHT (2.5 ANU), THE STANDBY ATTITUDE INDICATOR SLOWLY PRECESSES - 20 DEG RT BANK/10 DEG ANU AT THIS TIME.  INSTRUMENT IS ILLUMINATED.  NO FLAGS, CAGED IT AND IT HAPPENED AGAIN.  REPLACED STBY ATT INDICATOR OPS CHECK OK IAW MM 34-25-01.
